MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD Endo Clip III; APPLIER, SURGICAL, CLIP

DAVIS & GECK CARIBE LTD Endo Clip III; APPLIER, SURGICAL, CLIP
Model Number 176630B
Medical Device Problem Codes Mechanics Altered (2984); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
Endo Clip III
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50918253
Report Number9612501-2026-02658
Device Sequence Number5544832
Product Code GDO
UDI-Device Identifier10884521047266
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K071406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176630B
Device Catalogue Number176630B
Device Lot NumberJ6E3729Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown